# SDR AALA202408276411

- Difficulty date: August 8, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 57,592 hours, 39,180 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D575510372000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING AILERON HINGE PIN #1 BETWEEN 11664 AND 12277 AND BETWEEN RIB 22 AND 23. REPLACED HINGE PIN PER JOB CARD 26C60027005.
